TY - JOUR T1 - A Class of Revised Broyden Algorithms Without Exact Line Search AU - Pu , Dingguo AU - Gui , Shenghua AU - Tian , Weiwen JO - Journal of Computational Mathematics VL - 1 SP - 11 EP - 20 PY - 2004 DA - 2004/02 SN - 22 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8847.html KW - Variable metric algorithms, Line search, Convergence, Convergence rate. AB -

In this paper, we discuss the convergence of the Broyden algorithms with revised search direction. Under some inexact line searches, we prove that the algorithms are globally convergent for continuously differentiable functions and the rate of local convergence of the algorithms is one-step superlinear and n-step second-order for uniformly convex objective functions.